# SDR QXEA200700301

- Difficulty date: February 26, 2007
- Submitted: March 1, 2007
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 9,046 hours, 8,417 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Unit
- Part number: 4063000502
- Part serial: 00111
- Condition: Malfunctioned
- Location: Nlg Steering
- Part time: 9,046 hours, 8,417 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2361: NOSE STEERING CAUTION LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO GATE.  MAINTENANCE REMOVED AND REPLACED SCU AND NWS MANIFOLD ASSY.  REPAIRED BENT PIN BY REPLACING RVDT NR 2.  PERFORMED FUNCTIONAL TEST OF THE NWS AND TAXI CHECK.  NO DEFECTS NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
